Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Product integration for volterra integral equations of the second kind
with weakly singular kernels


Author: Annamaria Palamara Orsi
Journal: Math. Comp. 65 (1996), 1201-1212
MSC (1991): Primary 65R20, 65D32
MathSciNet review: 1344619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new numerical approach for solving Volterra integral equations of the second kind when the kernel contains a mild singularity. We give a convergence result. We also present numerical examples which show the performance and efficiency of our method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65R20, 65D32

Retrieve articles in all journals with MSC (1991): 65R20, 65D32


Additional Information

Annamaria Palamara Orsi
Affiliation: Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi, 24, I-10129 Torino, Italy
Email: orsi@polito.it

DOI: http://dx.doi.org/10.1090/S0025-5718-96-00736-3
PII: S 0025-5718(96)00736-3
Received by editor(s): December 30, 1991
Received by editor(s) in revised form: September 21, 1993, and November 29, 1994
Additional Notes: This work was sponsored by the “Ministero dell’Università e della Ricerca Scientifica e Tecno-logica” of Italy
Article copyright: © Copyright 1996 American Mathematical Society